×

zbMATH — the first resource for mathematics

Fuzzy topology. I: Neighborhood structure of a fuzzy point and Moore-Smith convergence. (English) Zbl 0447.54006

MSC:
54A40 Fuzzy topology
54A20 Convergence in general topology (sequences, filters, limits, convergence spaces, nets, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Zadeh, L.A, Fuzzy sets, Inform. and contr., 8, 338-353, (1965) · Zbl 0139.24606
[2] Chang, C.L, Fuzzy topological spaces, J. math. anal. appl., 24, 182-189, (1968) · Zbl 0167.51001
[3] Goguen, J.A, The fuzzy Tychonoff theorem, J. math. anal. appl., 43, 734-742, (1973) · Zbl 0278.54003
[4] Hutton, B, Normality in fuzzy topological spaces, J. math. anal. appl., 50, 74-79, (1975) · Zbl 0297.54003
[5] Weiss, M.D, Fixed points, separation and induced topology for fuzzy sets, J. math. anal. appl., 50, 142-150, (1975) · Zbl 0297.54004
[6] Wong, C.K, Covering properties of fuzzy topological spaces, J. math. anal. appl., 43, 697-704, (1973) · Zbl 0259.54002
[7] Wong, C.K, Fuzzy topology: product and quotient theorems, J. math. anal. appl., 45, 312-521, (1974) · Zbl 0273.54002
[8] Wong, C.K, Fuzzy points and local properties of fuzzy topology, J. math. anal. appl., 46, 316-328, (1974) · Zbl 0278.54004
[9] Goguen, J.A, L-fuzzy sets, J. math. anal. appl., 18, 145-174, (1967) · Zbl 0145.24404
[10] Kelley, J.L, General topology, (1955), Princeton Univ. Press Princeton · Zbl 0066.16604
[11] Bourbaki, N, Topologie générale, Actualiés sci. indust., 1045, (1948) · Zbl 0031.05502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.